# SDR SWAA2021052534563

- Difficulty date: December 4, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Broken
- Location: Bs 500d S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A BROKEN GUSSET AT FRAME 500D RIGHT STRINGER 18 / REMOVED AND INSTALLED NEW GUSSET AT FWD CARGO STA 500D AND STR 18R IN REFERENCE SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 143A9481
